January  2018, 3: 9 doi: 10.1186/s41546-018-0034-y

Existence, uniqueness and comparison results for BSDEs with Lévy jumps in an extended monotonic generator setting

1. University of Jyvaskyla, Department of Mathematics and Statistics, P. O. Box 35, 40014 Jyvaskyla, Finland;

2. Department of Mathematics and Information Technology, Montanuniversitaet Leoben, Leoben, Austria

Received  January 04, 2018 Revised  November 29, 2018 Published  December 2018

We show that the comparison results for a backward SDE with jumps established in Royer (Stoch. Process. Appl 116:1358-1376, 2006) and Yin and Mao (J. Math. Anal. Appl 346:345-358, 2008) hold under more simplified conditions. Moreover, we prove existence and uniqueness allowing the coefficients in the linear growth- and monotonicity-condition for the generator to be random and time-dependent. In the L2-case with linear growth, this also generalizes the results of Kruse and Popier (Stochastics 88:491-539, 2016). For the proof of the comparison result, we introduce an approximation technique:Given a BSDE driven by Brownian motion and Poisson random measure, we approximate it by BSDEs where the Poisson random measure admits only jumps of size larger than 1/n.
Citation: Christel Geiss, Alexander Steinicke. Existence, uniqueness and comparison results for BSDEs with Lévy jumps in an extended monotonic generator setting. Probability, Uncertainty and Quantitative Risk, 2018, 3 (0) : 9-. doi: 10.1186/s41546-018-0034-y
References:
[1]

Applebaum, D:Lévy Processes and Stochastic Calculus. Cambridge University Press, Cambridge (2004)

[2]

Barles, G, Buckdahn, R, Pardoux, É:Backward stochastic differential equations and integral-partial differential equations. Stoch. Stoch. Rep. 60(1-2), 57-83 (1997)

[3]

Becherer, D, Büttner, M, Kentia, K:On the monotone stability approach to BSDEs with jumps:Extensions, concrete criteria and examples (2018). https://arxiv.org/abs/1607.06644

[4]

Billingsley, P:Convergence of probability measures. Wiley, New York (1968)

[5]

Briand, P, Delyon, B, Hu, Y, Pardoux, E, Stoica, L:Lp solutions of backward stochastic differential equations. Stoch. Proc. Appl. 108, 109-129 (2003)

[6]

Cao, Z, Yan, J:A comparison theorem for solutions of backward stochastic differential equations. Adv. Math. 28(4), 304-308 (1999)

[7]

Cohen, S, Elliott, R, Pearce, C:A General Comparison Theorem for Backward Stochastic Differential Equations. Adv. Appl. Probab. 42(3), 878-898 (2010)

[8]

Darling, R, Pardoux, É:Backwards sde with random terminal time and applications to semilinear elliptic pde. Ann. Probab. 25(3), 1135-1159 (1997)

[9]

Delzeith, O:On Skorohod spaces as universal sample path spaces (2004). https://arxiv.org/abs/math/0412092v1

[10]

El Karoui, N, Hamadène, S, Matoussi, A:Backward stochastic differential equations. In:Carmona, R (ed.)

[11]

Indifference Hedging:Theory and Applications, pp. 267-320. Princeton University Press (2009)

[12]

El Karoui, N, Tan, X:Capacities, measurable selection and dynamic programming part I:abstract framework (2013). https://arxiv.org/abs/1310.3363

[13]

El Karoui, N, Peng, S, Quenez, M:Backward Stochastic Differential Equations in Finance. Math. Financ. 7(1), 1-71 (1997)

[14]

Fan, S, Jiang, L:A Generalized Comparison Theorem for BSDEs and Its Applications. J. Theor. Probab. 25, 50-61 (2012)

[15]

Geiss, C, Steinicke, A:Existence, Uniqueness and Malliavin Differentiability of Lévy-driven BSDEs with locally Lipschitz Driver (2018). https://arxiv.org/abs/1805.05851

[16]

Geiss, S, Ylinen, J:Decoupling on the Wiener Space, Related Besov Spaces, and Applications to BSDEs(2018). is to appear in:Memoirs AMS, 2018

[17]

Gobet, E, Turkedjiev, P:Linear regression MDP scheme for discrete backward stochastic differential equations under general conditions. Math. Comp. 85, 1359-1391 (2016)

[18]

He, SW, Wang, JG, Yan, JA:Semimartingale Theory and Stochastic Calculus. CRC Press, Boca Raton(1992)

[19]

Kechris, A:Classical Descriptive Set Theory. Springer, New York (1994)

[20]

Kruse, T, Popier, A:BSDEs with monotone generator driven by Brownian and Poisson noises in a general filtration. Stochastics. 88(4), 491-539 (2016)

[21]

Mao, X:Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients. Stoch. Process. Appl. 58, 281-292 (1995)

[22]

Mao, X:Stochastic Differential Equations and Applications. Woodhead Publishing Limited, Cambridge(1997)

[23]

Meyer, PA:Une remarque sur le calcul stochastique dépendant d'un paramètre. Séminaire probabilités(Strasbourg), tome. 13, 199-203 (1979)

[24]

Pardoux, É:Generalized discontinuous backward stochastic differential equations. In:El Karoui, N, Mazliak, L (eds.) Backward Stochastic Differential Equations, Pitman Res. Notes Math., vol. 364, pp. 207-219. Longman, Harlow (1997)

[25]

Pardoux, É, Zhang, S:Generalized BSDEs and nonlinear Neumann boundary value problems. Probab. Theory Relat. Fields. 110, 535-558 (1996)

[26]

Peng, S:A generalized dynamic programming principle and hamilton-jacobi-bellman equation. Stoch. Stoch. Rep. 38, 119-134 (1992)

[27]

Peng, S:Backward stochastic differential equation, nonlinear expectation and their applications. Proceedings of the International Congress of Mathematicians, Volume I, pp. 393-432. Hindustan Book Agency, New Delhi (2010)

[28]

Protter, P:Stochastic Integration and Differential Equations. Springer, Berlin (2004)

[29]

Royer, M:Backward stochastic differential equations with jumps and related non-linear expectations. Stoch. Process. Appl. 116(10), 1358-1376 (2006)

[30]

Sato, K:Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press, Cambridge(1999)

[31]

Situ, R:On solutions of backward stochastic differential equations with jumps and applications. Stoch. Process. Appl. 66, 209-236 (1997)

[32]

Steinicke, A:Functionals of a Lévy Process on Canonical and Generic Probability Spaces. J. Theoret. Probab. 29, 443-458 (2016)

[33]

Sow, AB:BSDE with jumps and non-Lipschitz coefficients:Application to large deviations. Braz. J. Probab. Stat. 28(1), 96-108 (2014)

[34]

Yao, S:Lp-solutions of Backward Stochastic Differential Equations with Jumps. Stoch. Proc. Appl. 127(11), 3465-3511 (2017)

[35]

Yin, J, Mao, X:The adapted solution and comparison theorem for backward stochastic differential equations with Poisson jumps and applications. J. Math. Anal. Appl. 346, 345-358 (2008)

[36]

Ylinen, J:Weighted Bounded Mean Oscillation applied to Backward Stochastic Differential Equations(2017). https://arxiv.org/abs/1501.01183

show all references

References:
[1]

Applebaum, D:Lévy Processes and Stochastic Calculus. Cambridge University Press, Cambridge (2004)

[2]

Barles, G, Buckdahn, R, Pardoux, É:Backward stochastic differential equations and integral-partial differential equations. Stoch. Stoch. Rep. 60(1-2), 57-83 (1997)

[3]

Becherer, D, Büttner, M, Kentia, K:On the monotone stability approach to BSDEs with jumps:Extensions, concrete criteria and examples (2018). https://arxiv.org/abs/1607.06644

[4]

Billingsley, P:Convergence of probability measures. Wiley, New York (1968)

[5]

Briand, P, Delyon, B, Hu, Y, Pardoux, E, Stoica, L:Lp solutions of backward stochastic differential equations. Stoch. Proc. Appl. 108, 109-129 (2003)

[6]

Cao, Z, Yan, J:A comparison theorem for solutions of backward stochastic differential equations. Adv. Math. 28(4), 304-308 (1999)

[7]

Cohen, S, Elliott, R, Pearce, C:A General Comparison Theorem for Backward Stochastic Differential Equations. Adv. Appl. Probab. 42(3), 878-898 (2010)

[8]

Darling, R, Pardoux, É:Backwards sde with random terminal time and applications to semilinear elliptic pde. Ann. Probab. 25(3), 1135-1159 (1997)

[9]

Delzeith, O:On Skorohod spaces as universal sample path spaces (2004). https://arxiv.org/abs/math/0412092v1

[10]

El Karoui, N, Hamadène, S, Matoussi, A:Backward stochastic differential equations. In:Carmona, R (ed.)

[11]

Indifference Hedging:Theory and Applications, pp. 267-320. Princeton University Press (2009)

[12]

El Karoui, N, Tan, X:Capacities, measurable selection and dynamic programming part I:abstract framework (2013). https://arxiv.org/abs/1310.3363

[13]

El Karoui, N, Peng, S, Quenez, M:Backward Stochastic Differential Equations in Finance. Math. Financ. 7(1), 1-71 (1997)

[14]

Fan, S, Jiang, L:A Generalized Comparison Theorem for BSDEs and Its Applications. J. Theor. Probab. 25, 50-61 (2012)

[15]

Geiss, C, Steinicke, A:Existence, Uniqueness and Malliavin Differentiability of Lévy-driven BSDEs with locally Lipschitz Driver (2018). https://arxiv.org/abs/1805.05851

[16]

Geiss, S, Ylinen, J:Decoupling on the Wiener Space, Related Besov Spaces, and Applications to BSDEs(2018). is to appear in:Memoirs AMS, 2018

[17]

Gobet, E, Turkedjiev, P:Linear regression MDP scheme for discrete backward stochastic differential equations under general conditions. Math. Comp. 85, 1359-1391 (2016)

[18]

He, SW, Wang, JG, Yan, JA:Semimartingale Theory and Stochastic Calculus. CRC Press, Boca Raton(1992)

[19]

Kechris, A:Classical Descriptive Set Theory. Springer, New York (1994)

[20]

Kruse, T, Popier, A:BSDEs with monotone generator driven by Brownian and Poisson noises in a general filtration. Stochastics. 88(4), 491-539 (2016)

[21]

Mao, X:Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients. Stoch. Process. Appl. 58, 281-292 (1995)

[22]

Mao, X:Stochastic Differential Equations and Applications. Woodhead Publishing Limited, Cambridge(1997)

[23]

Meyer, PA:Une remarque sur le calcul stochastique dépendant d'un paramètre. Séminaire probabilités(Strasbourg), tome. 13, 199-203 (1979)

[24]

Pardoux, É:Generalized discontinuous backward stochastic differential equations. In:El Karoui, N, Mazliak, L (eds.) Backward Stochastic Differential Equations, Pitman Res. Notes Math., vol. 364, pp. 207-219. Longman, Harlow (1997)

[25]

Pardoux, É, Zhang, S:Generalized BSDEs and nonlinear Neumann boundary value problems. Probab. Theory Relat. Fields. 110, 535-558 (1996)

[26]

Peng, S:A generalized dynamic programming principle and hamilton-jacobi-bellman equation. Stoch. Stoch. Rep. 38, 119-134 (1992)

[27]

Peng, S:Backward stochastic differential equation, nonlinear expectation and their applications. Proceedings of the International Congress of Mathematicians, Volume I, pp. 393-432. Hindustan Book Agency, New Delhi (2010)

[28]

Protter, P:Stochastic Integration and Differential Equations. Springer, Berlin (2004)

[29]

Royer, M:Backward stochastic differential equations with jumps and related non-linear expectations. Stoch. Process. Appl. 116(10), 1358-1376 (2006)

[30]

Sato, K:Lévy Processes and Infinitely Divisible Distributions. Cambridge University Press, Cambridge(1999)

[31]

Situ, R:On solutions of backward stochastic differential equations with jumps and applications. Stoch. Process. Appl. 66, 209-236 (1997)

[32]

Steinicke, A:Functionals of a Lévy Process on Canonical and Generic Probability Spaces. J. Theoret. Probab. 29, 443-458 (2016)

[33]

Sow, AB:BSDE with jumps and non-Lipschitz coefficients:Application to large deviations. Braz. J. Probab. Stat. 28(1), 96-108 (2014)

[34]

Yao, S:Lp-solutions of Backward Stochastic Differential Equations with Jumps. Stoch. Proc. Appl. 127(11), 3465-3511 (2017)

[35]

Yin, J, Mao, X:The adapted solution and comparison theorem for backward stochastic differential equations with Poisson jumps and applications. J. Math. Anal. Appl. 346, 345-358 (2008)

[36]

Ylinen, J:Weighted Bounded Mean Oscillation applied to Backward Stochastic Differential Equations(2017). https://arxiv.org/abs/1501.01183

[1]

Hongjun Gao, Fei Liang. On the stochastic beam equation driven by a Non-Gaussian Lévy process. Discrete and Continuous Dynamical Systems - B, 2014, 19 (4) : 1027-1045. doi: 10.3934/dcdsb.2014.19.1027

[2]

Min Niu, Bin Xie. Comparison theorem and correlation for stochastic heat equations driven by Lévy space-time white noises. Discrete and Continuous Dynamical Systems - B, 2019, 24 (7) : 2989-3009. doi: 10.3934/dcdsb.2018296

[3]

Christel Geiss, Alexander Steinicke. Correction to: “Existence, uniqueness and comparison results for BSDEs with Lévy jumps in an extended monotonic generator setting”. Probability, Uncertainty and Quantitative Risk, 2019, 4 (0) : 6-. doi: 10.1186/s41546-019-0040-8

[4]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete and Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[5]

Yong-Kum Cho. On the Boltzmann equation with the symmetric stable Lévy process. Kinetic and Related Models, 2015, 8 (1) : 53-77. doi: 10.3934/krm.2015.8.53

[6]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete and Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[7]

Kexue Li, Jigen Peng, Junxiong Jia. Explosive solutions of parabolic stochastic partial differential equations with lévy noise. Discrete and Continuous Dynamical Systems, 2017, 37 (10) : 5105-5125. doi: 10.3934/dcds.2017221

[8]

Justin Cyr, Phuong Nguyen, Sisi Tang, Roger Temam. Review of local and global existence results for stochastic pdes with Lévy noise. Discrete and Continuous Dynamical Systems, 2020, 40 (10) : 5639-5710. doi: 10.3934/dcds.2020241

[9]

Yufeng Shi, Qingfeng Zhu. A Kneser-type theorem for backward doubly stochastic differential equations. Discrete and Continuous Dynamical Systems - B, 2010, 14 (4) : 1565-1579. doi: 10.3934/dcdsb.2010.14.1565

[10]

Karel Kadlec, Bohdan Maslowski. Ergodic boundary and point control for linear stochastic PDEs driven by a cylindrical Lévy process. Discrete and Continuous Dynamical Systems - B, 2020, 25 (10) : 4039-4055. doi: 10.3934/dcdsb.2020137

[11]

Daoyi Xu, Yumei Huang, Zhiguo Yang. Existence theorems for periodic Markov process and stochastic functional differential equations. Discrete and Continuous Dynamical Systems, 2009, 24 (3) : 1005-1023. doi: 10.3934/dcds.2009.24.1005

[12]

Shaokuan Chen, Shanjian Tang. Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process. Mathematical Control and Related Fields, 2015, 5 (3) : 401-434. doi: 10.3934/mcrf.2015.5.401

[13]

Phuong Nguyen, Roger Temam. The stampacchia maximum principle for stochastic partial differential equations forced by lévy noise. Communications on Pure and Applied Analysis, 2020, 19 (4) : 2289-2331. doi: 10.3934/cpaa.2020100

[14]

Jiahui Zhu, Zdzisław Brzeźniak. Nonlinear stochastic partial differential equations of hyperbolic type driven by Lévy-type noises. Discrete and Continuous Dynamical Systems - B, 2016, 21 (9) : 3269-3299. doi: 10.3934/dcdsb.2016097

[15]

Yong Ren, Qi Zhang. Stabilization for hybrid stochastic differential equations driven by Lévy noise via periodically intermittent control. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021207

[16]

Tian Zhang, Chuanhou Gao. Stability with general decay rate of hybrid neutral stochastic pantograph differential equations driven by Lévy noise. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021204

[17]

Yanqiang Chang, Huabin Chen. Stability analysis of stochastic delay differential equations with Markovian switching driven by Lévy noise. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021301

[18]

Yongxia Zhao, Rongming Wang, Chuancun Yin. Optimal dividends and capital injections for a spectrally positive Lévy process. Journal of Industrial and Management Optimization, 2017, 13 (1) : 1-21. doi: 10.3934/jimo.2016001

[19]

Badr-eddine Berrhazi, Mohamed El Fatini, Tomás Caraballo, Roger Pettersson. A stochastic SIRI epidemic model with Lévy noise. Discrete and Continuous Dynamical Systems - B, 2018, 23 (6) : 2415-2431. doi: 10.3934/dcdsb.2018057

[20]

Leanne Dong. Random attractors for stochastic Navier-Stokes equation on a 2D rotating sphere with stable Lévy noise. Discrete and Continuous Dynamical Systems - B, 2021, 26 (10) : 5421-5448. doi: 10.3934/dcdsb.2020352

 Impact Factor: 

Metrics

  • PDF downloads (29)
  • HTML views (288)
  • Cited by (5)

Other articles
by authors

[Back to Top]